MathSciNet Relay Station
MathSciNet bibliographic data
MR2906237 (2012k:35021) 35A30 (35L70 70H33 70S10)
Nadjafikhah, M.; Bakhshandeh Chamazkoti, R.; Ahangari, F. Potential symmetries and conservation laws for generalized quasilinear hyperbolic equations. Appl. Math. Mech. (English Ed.) 32 (2011), no. 12, 1607–1614.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement